# SDR USAA2014120800004

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 42,831 hours, 24,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER AFT RT JUMP SEAT 22 SECONDS BETWEEN FLASHES, SLOW TO CHARGE.  REPLACED BATTERY AFT EMER FLASHLIGHT RT SIDE.  OPERATIONS CHECKED NORMAL.
